# SDR UPS06146138

- Difficulty date: February 13, 2006
- Submitted: February 13, 2006
- Operation: Air carrier
- Aircraft: N170UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: No Test
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING FAILED OP TEST, INTERIOR LIGHT FAULT ILLUMINATED ON EPSU.  REMOVED AND REPLACED SUPERNUMERARY AREA EMERGENCY LIGHTING EMERGENCY PWR SUPPLY UNIT IAW A300 MM CHAPT 33-51-14-4.  OPS CKS NORMAL.
